# SDR IPXA0B61997

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY DOOR WILL NOT ARM TO AUTOMATIC. DEFERRED RT UPPER MAIN ENTRY DOOR IAW MEL 52-23-1-3-1. PLACARD INSTALLED. CHECK ADJUSTMENT & TEST ON ARM/DISARM LEVER OPS CHECKS GOOD IAW AMM 52-23-005. THIS CLEARS MEL.
